Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripls
Feb 20, 2009

I was on combivir and sustiva for 3 years and had always suffered IBS symptoms every other day with cramps and needing the loo a lot on a morning - for years the docs said it was not likely to be my meds and just IBS but after your advice Keith kept on at them to switch which they did once all the tests, cameras, scans etc came back ok...

3 months on and my viral load is still undetectable, and my cd4 count around 500 - i feel 70% with less gut issues and my IBS has also calmed although it hasnt done completely.

Since switching i have put on 7lbs and my muscles seem to be growing - where b4 i seemed to loose a lot of definition when starting my old meds and dropped a few stone in weight.

I feel better in myself and hope this continues for a long time - and hope it keeps the virus at bay.

Thank you for your advice keith, i promised you an update and it may help others who suffered similar probs. :)

Response from Dr. Henry

That was a good story to read-delighted you are doing better. Thanks for the feedback-much appreciated. KH



Previous
Browness Of Eyelids
Next
Starting meds for the first time tomorrow

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement